ZhETF, Vol. 120,
p. 486 (August 2001)
(English translation - JETP,
Vol. 93, No. 2,
available online at www.springer.com
ASYMMETRIC DARK SOLITONS IN NONLINEAR LATTICES
Darmanyan S., Kobyakov A., Lederer F.
Received: February 16, 2001
PACS: 63.20.Pw, 42.65.Tg, 05.45.Yv
New types of stable discrete solitons are discovered. They represent the first example of asymmetric dark solitons and shock waves with a nonzero background. Both types of solutions exhibit a strong intrinsic phase dynamics. Their existence domains and stability criteria are identified. Numerical experiments support the analytical findings.